CSpace
Minimal genus embeddings in S-2-bundles over surfaces
Li, BH; Li, TJ
1997-03-01
Source PublicationMATHEMATICAL RESEARCH LETTERS
ISSN1073-2780
Volume4Issue:2-3Pages:379-394
AbstractIn this paper we completely solve the problem of minimal genus smooth embeddings for the S-2-bundles over surfaces.
Language英语
WOS Research AreaMathematics
WOS SubjectMathematics
WOS IDWOS:000072299200017
PublisherINT PRESS BOSTON
Citation statistics
Cited Times:8[WOS]   [WOS Record]     [Related Records in WOS]
Document Type期刊论文
Identifierhttp://ir.amss.ac.cn/handle/2S8OKBNM/13263
Collection中国科学院数学与系统科学研究院
Affiliation1.Acad Sinica, Inst Syst Sci, Beijing 100080, Peoples R China
2.Yale Univ, Dept Math, New Haven, CT 06520 USA
Recommended Citation
GB/T 7714
Li, BH,Li, TJ. Minimal genus embeddings in S-2-bundles over surfaces[J]. MATHEMATICAL RESEARCH LETTERS,1997,4(2-3):379-394.
APA Li, BH,&Li, TJ.(1997).Minimal genus embeddings in S-2-bundles over surfaces.MATHEMATICAL RESEARCH LETTERS,4(2-3),379-394.
MLA Li, BH,et al."Minimal genus embeddings in S-2-bundles over surfaces".MATHEMATICAL RESEARCH LETTERS 4.2-3(1997):379-394.
Files in This Item:
There are no files associated with this item.
Related Services
Recommend this item
Bookmark
Usage statistics
Export to Endnote
Google Scholar
Similar articles in Google Scholar
[Li, BH]'s Articles
[Li, TJ]'s Articles
Baidu academic
Similar articles in Baidu academic
[Li, BH]'s Articles
[Li, TJ]'s Articles
Bing Scholar
Similar articles in Bing Scholar
[Li, BH]'s Articles
[Li, TJ]'s Articles
Terms of Use
No data!
Social Bookmark/Share
All comments (0)
No comment.
 

Items in the repository are protected by copyright, with all rights reserved, unless otherwise indicated.